# SDR TRBA2009020

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,804 hours, 25,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS AND FOUND ALL WORKING NORMALLY IAW JIC NR 33-50-00-OPT-10000.
